# SDR DALA2023011000179

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 727d-797
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2571999) DURING INSPECTION FOUND CORROSION ON RH ZEE PLATE BTWN STA 727D/STA797 AT AFT CARGO COMPARTMENT. ZEE PLATE (SHIELD ASSY) STA 767 TO STA 797 WAS REPLACED PER B737-900ER SRM 51-40-02-0G PAR. 5B AND SECTION RH ZEE SIDE PLATE OF STA 727D TO STA 767 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B737-900ER SRM 53-00-53-2R, PROCEDURE 6, REPAIR 6.
